# SDR COMA0010117

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 12006157007
- Condition: Corroded
- Location: Cargo Bay
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 164-012, THE CARGO COMPARTMENT FLOOR SUPPORT AFT RT BUTT STRAP WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3661-1, REV IR, 5-15-00.
